Advances in Differential Equations

Existence and regularity for critical anisotropic equations with critical directions

Jérôme Vétoiss

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish existence and regularity results for doubly critical anisotropic equations in domains of the Euclidean space. In particular, we answer a question posed by Fragalà--Gazzola--Kawohl [24] when the maximum of the anisotropic configuration coincides with the critical Sobolev exponent.

Article information

Source
Adv. Differential Equations Volume 16, Number 1/2 (2011), 61-83.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854330

Mathematical Reviews number (MathSciNet)
MR2766894

Subjects
Primary: 35J60: Nonlinear elliptic equations

Citation

Vétoiss, Jérôme. Existence and regularity for critical anisotropic equations with critical directions. Adv. Differential Equations 16 (2011), no. 1/2, 61--83. https://projecteuclid.org/euclid.ade/1355854330.


Export citation